Couldn't find what you looking for?

TRY OUR SEARCH!


When one of my friends was in high school, she had a big problem with acne and I remember she was prescribed doxycyline. She was taking it orally and she suffered from numerous side effects, I can’t remember all of them, I just remember her constant vomiting and the rage of her mother because she was convinced that her daughter got pregnant in her 17th. Ten years from then I have to take the same medication to treat my urinary tract infection. I’m terrified! Are the experiences of others as bad as the experience of my friend?

Loading...


Yes, oh, yes! My boy gave me gonorrhoea and I’ve been taking doxycyline for almost two weeks. I have to take it with food, otherwise I simply lie down and can’t get up - I feel so exhausted and have serious nausea. But I feel nausea when I eat, too. Also I just can’t leave the bathroom, it gives me terrible runs. I also feel somehow swollen and my period was more painful than usually. I am not in a situation to visit a doctor right now, otherwise I’d demand this medicine to be changed. I suggest you do the same - perhaps it will do your infection good, but it will completely destroy you. If you still decide to take it - good luck.
Reply

Loading...